Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Acute Gastritis symptoms - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Digestion and Bowels
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions
User :   I am having really bad upper left quadrant pain that is going into my back. It is burning into my chest and throat also. Not sure what it is. Tried doing tums and my pain meds. Not working. I am also taking aciphex daily.                                                   
Doctor :   Hi
User :   hello
Doctor :   May I know your age & gender?
User :   female, 24 years old
Doctor :   there are a lot of causes for this
Doctor :   Right from the very serious heart attack to a mild acid reflux
User :   i thought it may just be my acid problem, but the pain isn't going away with pain meds or tums
User :   i have had stomach problems since i had my gall bladder removed last June
Doctor :   yes, you thought right
User :   i have been to the doctors for the last 9 months constantly
User :   very expensive
User :   in the process of scheduleing stomach emptying test
User :   today has been really bad pain though
User :   and my oxycodone i take and acid meds are not helping
User :   what do you think i should do?
Doctor :   You may need a H pylorin eradication
Question is related to
Diseases and Conditions
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor